# SDR ASAA2020012401952

- Difficulty date: January 20, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,654 hours, 14,704 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6316
- Condition: Failed
- Location: Rt Main Fuel
- Part time: 51,612 hours, 15,072 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK #2 (RIGHT) FUEL TANK UNIT VALUES. GROUNDED - YES. REPLACED ALL #2 TANK FQIS TANK UNITS AND COMPENSATOR UNITS ON TANK-TIGERS W/O 12046M84-R-0-8. #2 TANK COMPENSATOR RESISTANCE AND CAPACITANCE CKS GOOD IAW B737 800 AMM 28 41 21 710 801.
